# SDR UIEA01108

- Difficulty date: December 28, 2001
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Fire Loop
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, FIRE DETECTION MASTER CAUTION LIGHT FLICKERED.  NR 2A FIRE LOOP NACELLE JUMPED FROM 1-5.  ACCOMPLISHED PNEUMATIC LEAK CHECK.  NO LEAKS FOUND.  NR 2 ENGINE FIRE DETECTION LOOP 'A' FAILED OPERATIONAL TEST.  WIRE NR W3296-2W10-18R FOUND SHORTED TO GROUND ON THE BACK OF CONNECTOR DX202A.  WIRING REPLACED AS PER SWPM 20-10-11.  LOOP 'A' OPERATIONAL TESTED OK PER MM 26-11-00.  (M)
